UNIGE document Scientific Article
previous document  unige:23357  next document
add to browser collection
Title

The Size Problem of Bootstrap Tests when the Null is Non- or Semiparametric

Authors
Barrientos-Marin, J
Published in Revista Colombiana de Estadistica. 2010, vol. 33, p. 307-319
Full text
Article (Preprint) (283 Kb) - public document Free access
Structures
Citation
(ISO format)
BARRIENTOS-MARIN, J, SPERLICH, Stefan Andréas. The Size Problem of Bootstrap Tests when the Null is Non- or Semiparametric. In: Revista Colombiana de Estadistica, 2010, vol. 33, p. 307-319. https://archive-ouverte.unige.ch/unige:23357

401 hits

91 downloads

Update

Deposited on : 2012-10-16

Export document
Format :
Citation style :